# SDR SIMA07814

- Difficulty date: February 28, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S5241055700200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE REPORTED THE UPPER LEFT WING FUEL CELL ACCESS PANEL 522CT AND 521DT CORRODED.  MAINTENANCE REMOVED AND REPLACED BOTH PANELS IAW JIC 57-00-00-OAC-10000-017.  (M)
